Alert archive / Idaho / Winter Storm Warnings in 2014
Winter Storm Warning 4, NWS Spokane, WA
NWS Spokane, WA issued this winter storm warning at Feb 8, 2014, 11:12 PM PST for 4 counties in Washington; 6 counties in Idaho. It was in force for 11 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 8, 2014, 11:12 PM PST (07:12 UTC)
- Expired
- Feb 9, 2014, 10:00 AM PST
- In force
- 11 hr
- Issued by
- NWS Spokane, WA
Counties Benewah County, ID, Kootenai County, ID, Latah County, ID, Lewis County, ID, Nez Perce County, ID, Shoshone County, ID, Asotin County, WA, Garfield County, WA, Spokane County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 106 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 9, 6:00 AM PST | SNOW 2.9 | 1 E Moscow, ID | COCORAHS ID-LT-7 |
| Feb 9, 7:00 AM PST | SNOW 3 | Asotin, WA | |
| Feb 9, 7:00 AM PST | SNOW 3.3 | Worley, ID | |
| Feb 9, 7:00 AM PST | HEAVY SNOW 4 | Potlatch, ID | |
| Feb 9, 7:00 AM PST | HEAVY SNOW 4.5 | 1 Sw Moscow, ID | COCORAHS ID-LT-3 |
| Feb 9, 7:00 AM PST | HEAVY SNOW 5 | Clarkia Ranger Station, ID | |
| Feb 9, 8:00 AM PST | SNOW 3 | Fernwood, ID | |
| Feb 9, 8:00 AM PST | HEAVY SNOW 4 | 1 Nne Colfax, WA | 4 INCHES NEW SNOW OVERNIGHT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 7.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
531 WWUS46 KOTX 090712 AAA WSWOTX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SPOKANE WA 1112 PM PST SAT FEB 8 2014 ...MORE SNOW IS EXPECTED FOR MUCH OF SOUTHEAST WASHINGTON AND SOUTH CENTRAL IDAHO TONIGHT THROUGH SUNDAY MORNING... IDZ003-004-026-027-WAZ032-033-091515- /O.UPG.KOTX.WW.Y.0010.000000T0000Z-140209T1800Z/ /O.NEW.KOTX.WS.W.0004.140209T0712Z-140209T1800Z/ IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- INCLUDING THE FOLLOWING LOCATIONS...MOSCOW...PLUMMER...POTLATCH... GENESEE...KELLOGG...OSBURN...WALLACE...MULLAN...DOBSON PASS... LOOKOUT PASS...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... SOLDIERS MEADOW ROAD...CLARKSTON...POMEROY...ALPOWA SUMMIT... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN 1112 PM PST SAT FEB 8 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 10 AM PST SUNDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS: 3 TO 5 INCHES OVER THE LEWISTON AREA AND SOUTHERN PALOUSE WITH 4 TO 7 INCHES OVER THE CAMAS PRAIRIE AND SOUTHERN SHOSHONE COUNTY. * WINDS: NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH WHICH COULD PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER OPEN AREAS. * TIMING: TONIGHT THROUGH SUNDAY MORNING. * LOCATIONS: KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... SOLDIERS MEADOW ROAD...LEWISTON...LAPWAI...PECK...CULDESAC... GIFFORD...MOSCOW...PLUMMER...POTLATCH...GENESEE...LOOKOUT PASS...PEOLA...MOUNTAIN ROAD... CLOVERLAND ROAD... PULLMAN...COLFAX...ROSALIA...LA CROSSE... OAKESDALE...TEKOA... UNIONTOWN...CLARKSTON...POMEROY. * IMPACTS: TRAVEL DIFFICULTIES ARE EXPECTED DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES FROM BLOWING AND DRIFTING SNOW. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ042-091200- /O.EXA.KOTX.WW.Y.0010.000000T0000Z-140209T1200Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...BLEWETT PASS 1112 PM PST SAT FEB 8 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER WEATHER ADVISORY FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST SUNDAY. * SNOW ACCUMULATIONS: 3 TO 7 INCHES INCHES SOUTH OF LAKE CHELAN. THIS INCLUDED PLAIN... LAKE WENATCHEE... AND LEAVENWORTH. * TIMING: TONIGHT INTO EARLY SUNDAY MORNING. * IMPACTS: TRAVEL DIFFICULTIES ARE EXPECTED DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES FROM BLOWING AND DRIFTING SNOW. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WAZ034-035-041-044-091200- /O.CON.KOTX.WW.Y.0010.000000T0000Z-140209T1200Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA- WATERVILLE PLATEAU- INCLUDING THE FOLLOWING LOCATIONS...MOSES LAKE...EPHRATA... OTHELLO...QUINCY...RITZVILLE...ODESSA...WENATCHEE...ENTIAT... CASHMERE...WATERVILLE...BADGER MOUNTAIN ROAD 1112 PM PST SAT FEB 8 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SUNDAY... * SNOW ACCUMULATIONS: 1 TO 3 INCHES ALONG AND SOUTH OF A LINE THAT EXTENDS FROM WENATCHEE EAST TO SOUTH OF HIGHWAY TWO INTO EARLY SUNDAY MORNING. CONSIDERABLY LESS SNOW WILL FALL TO THE NORTH OF THIS LINE. ACCUMULATIONS OF 2 TO 4 INCHES ON THE WATERVILLE PLATEAU. * TIMING: TONIGHT INTO EARLY SUNDAY MORNING. * LOCATIONS: WENATCHEE...WARDEN...LIND...WATERVILLE PLATEAU. * IMPACTS: TRAVEL DIFFICULTIES ARE EXPECTED DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES FROM BLOWING AND DRIFTING SNOW. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ WAZ031-091515- /O.CON.KOTX.WW.Y.0010.000000T0000Z-140209T1800Z/ NORTHEAST BLUE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANATONE...PEOLA... MOUNTAIN ROAD...CLOVERLAND ROAD 1112 PM PST SAT FEB 8 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY... * SNOW ACCUMULATIONS: 4 TO 7 INCHES. * WINDS: NORTHEAST 15 TO 20 MPH WITH GUSTS UP TO 30 MPH WHICH COULD PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER OPEN AREAS. * TIMING: TONIGHT THROUGH SUNDAY MORNING. * LOCATIONS: ANATONE...ALPOWA SUMMIT. * IMPACTS: TRAVEL DIFFICULTIES ARE EXPECTED DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES FROM BLOWING AND DRIFTING SNOW. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
3 follow-up statements
040 WWUS46 KOTX 091158 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 358 AM PST SUN FEB 9 2014 ...MORE SNOW IS EXPECTED FOR MUCH OF SOUTHEAST WASHINGTON AND SOUTH CENTRAL IDAHO TONIGHT THROUGH SUNDAY MORNING... WAZ034-035-041-042-044-091300- /O.CAN.KOTX.WW.Y.0010.000000T0000Z-140209T1200Z/ MOSES LAKE AREA-UPPER COLUMBIA BASIN-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-WATERVILLE PLATEAU- INCLUDING THE FOLLOWING LOCATIONS...MOSES LAKE...EPHRATA... OTHELLO...QUINCY...RITZVILLE...ODESSA...WENATCHEE...ENTIAT... CASHMERE...LEAVENWORTH...BLEWETT PASS...WATERVILLE... BADGER MOUNTAIN ROAD 358 AM PST SUN FEB 9 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER WEATHER ADVISORY. THE THREAT FOR ACCUMULATING SNOW HAS ENDED...THEREFORE THE WINTER WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE. $$ IDZ003-004-026-027-WAZ032-033-091800- /O.CON.KOTX.WS.W.0004.000000T0000Z-140209T1800Z/ IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- INCLUDING THE FOLLOWING LOCATIONS...MOSCOW...PLUMMER...POTLATCH... GENESEE...KELLOGG...OSBURN...WALLACE...MULLAN...DOBSON PASS... LOOKOUT PASS...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... SOLDIERS MEADOW ROAD...CLARKSTON...POMEROY...ALPOWA SUMMIT... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN 358 AM PST SUN FEB 9 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * SNOW ACCUMULATIONS: UP TO AN ADDITIONAL 2 INCHES. * WINDS: NORTHEAST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TIMING: SUNDAY MORNING. * LOCATIONS: KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... SOLDIERS MEADOW ROAD...LEWISTON...LAPWAI...PECK...CULDESAC... GIFFORD...MOSCOW...PLUMMER...POTLATCH...GENESEE...KELLOGG... OSBURN...WALLACE...MULLAN...DOBSON PASS...LOOKOUT PASS... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN...CLARKSTON...POMEROY...ALPOWA SUMMIT. * IMPACTS: TRAVEL DIFFICULTIES ARE EXPECTED DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES FROM BLOWING AND DRIFTING SNOW. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$ WAZ031-091800- /O.CON.KOTX.WW.Y.0010.000000T0000Z-140209T1800Z/ NORTHEAST BLUE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANATONE...PEOLA... MOUNTAIN ROAD...CLOVERLAND ROAD 358 AM PST SUN FEB 9 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * SNOW ACCUMULATIONS: UP TO AN ADDITIONAL 1 INCH. * WINDS: NORTHEAST UP TO 5 MPH. * TIMING: THROUGH SUNDAY MORNING. * LOCATIONS: ANATONE...PEOLA...MOUNTAIN ROAD...CLOVERLAND ROAD. * IMPACTS: TRAVEL DIFFICULTIES ARE EXPECTED DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES FROM BLOWING AND DRIFTING SNOW. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
026 WWUS46 KOTX 091502 AAA WSWOTX URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SPOKANE WA 702 AM PST SUN FEB 9 2014 ...SNOW WILL CONTINUE TO DECREASE IN INTENSITY ACROSS THE CENTRAL IDAHO PANHANDLE MOUNTAINS THIS MORNING... IDZ003-026-027-WAZ032-033-091615- /O.CAN.KOTX.WS.W.0004.000000T0000Z-140209T1800Z/ IDAHO PALOUSE-LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- INCLUDING THE FOLLOWING LOCATIONS...MOSCOW...PLUMMER...POTLATCH... GENESEE...LEWISTON...LAPWAI...PECK...CULDESAC...GIFFORD... KAMIAH...CRAIGMONT...NEZPERCE...WINCHESTER... SOLDIERS MEADOW ROAD...CLARKSTON...POMEROY...ALPOWA SUMMIT... PULLMAN...COLFAX...ROSALIA...LA CROSSE...OAKESDALE...TEKOA... UNIONTOWN 702 AM PST SUN FEB 9 2014 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER STORM WARNING. SNOW WILL CONTINUE TO DECREASE IN INTENSITY ACROSS THE REGION THIS MORNING WITH ONLY MINOR ADDITIONAL SNOW ACCUMULATIONS. $$ WAZ031-091615- /O.CAN.KOTX.WW.Y.0010.000000T0000Z-140209T1800Z/ NORTHEAST BLUE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...ANATONE...PEOLA... MOUNTAIN ROAD...CLOVERLAND ROAD 702 AM PST SUN FEB 9 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW WILL CONTINUE TO DECREASE IN INTENSITY ACROSS THE NORTHERN BLUE MOUNTAIN THIS MORNING WITH ONLY MINOR POSSIBLE SNOW ACCUMULATIONS. $$ IDZ004-091800- /O.CON.KOTX.WS.W.0004.000000T0000Z-140209T1800Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...OSBURN...WALLACE... MULLAN...DOBSON PASS...LOOKOUT PASS 702 AM PST SUN FEB 9 2014 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * SNOW ACCUMULATIONS: 4 TO 7 INCHES OVER THE SOUTHERN HALF OF SHOSHONE COUNTY...GENERALLY ALONG AND SOUTH OF INTERSTATE 90. * WINDS: NORTHEAST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH WHICH COULD PRODUCE AREAS OF BLOWING AND DRIFTING SNOW OVER OPEN AREAS. * TIMING: SUNDAY MORNING. * LOCATIONS: ALONG AND SOUTH OF INTERSTATE 90...THE SOUTHERN HALF OF SHOSHONE COUNTY. * IMPACTS: TRAVEL DIFFICULTIES ARE EXPECTED DUE TO SNOW COVERED ROADS AND LIMITED VISIBILITIES FROM BLOWING AND DRIFTING SNOW. * WEB PAGE: FOR A DETAILED VIEW OF THE HAZARD AREA VISIT HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=OTX PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. && $$
214 WWUS46 KOTX 091808 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 1008 AM PST SUN FEB 9 2014 IDZ004-091915- /O.EXP.KOTX.WS.W.0004.000000T0000Z-140209T1800Z/ CENTRAL PANHANDLE MOUNTAINS- INCLUDING THE FOLLOWING LOCATIONS...KELLOGG...OSBURN...WALLACE... MULLAN...DOBSON PASS...LOOKOUT PASS 1008 AM PST SUN FEB 9 2014 ...WINTER STORM WARNING HAS EXPIRED... ALTHOUGH OCCASIONAL LIGHT SNOW IS STILL EXPECTED INTO EARLY AFTERNOON...THE THREAT OF WIDESPREAD HEAVY SNOW HAS ENDED FOR THE DAY. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 8, 9:25 PM PST, 1 hour 47 minutes earlier.
Area forecast discussion, Feb 8, 9:25 PM PST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
925 PM PST Sat Feb 8 2014
.SYNOPSIS...
The next storm system will spread another round of snow across
far southern Washington and the lower Idaho Panhandle by evening.
This snow will then push northward overnight resulting in light
snow for most of the Inland Northwest. Warmer air will begin to
move into the region by Monday and continue through the week. This
will gradually turn the valley snow to rain with a chance of brief
freezing rain. Winds will also be gusty mid week. Temperatures
will moderate back to seasonal readings beginning Monday.
&&
.DISCUSSION...
Most significant update was to expand the winter weather advisory
for snow to include 1-3 inches along and south of a line from
Wenatchee to Lind, to Warden as a winter storm system brushes that
area but most of its energy remains focused to the south.
Locations north of that same line will see considerably less snow
from this passing system. /Pelatti
&&
.AVIATION...
06Z TAFS: Yet another low pressure system hugging the southern
section of the aviation area spreading snow from west to east will
bring IFR ceilings and visibilities overnight and into early Sunday
morning. Further to the north around Spokane area and further to the
north there will be considerably less snow and as such most likely
MVFR to IFR conditions. /Pelatti
&&
.PRELIMINARY POINT TEMPS/POPS...
Spokane 8 22 19 30 29 36 / 40 40 50 80 60 70
Coeur d'Alene 6 24 20 31 29 36 / 30 50 50 80 70 80
Pullman 15 27 23 34 32 38 / 80 70 50 80 60 80
Lewiston 19 31 27 39 34 41 / 90 60 50 70 60 70
Colville 5 28 17 31 27 37 / 10 30 40 80 70 80
Sandpoint 7 25 19 30 28 35 / 10 30 50 80 80 90
Kellogg 11 27 21 31 29 35 / 60 70 70 90 80 90
Moses Lake 13 25 18 31 29 39 / 60 30 30 50 40 60
Wenatchee 15 26 21 34 28 38 / 80 40 40 60 50 60
Omak 10 28 19 31 26 36 / 20 20 40 70 60 70
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Winter Weather Advisory until 10 AM PST Sunday for Central
Panhandle Mountains-Idaho Palouse-Lewis and Southern Nez
Perce Counties-Lewiston Area.
WA...Winter Weather Advisory until 10 AM PST Sunday for Lower
Garfield and Asotin Counties-Northeast Blue Mountains-
Washington Palouse.
Winter Weather Advisory until 4 AM PST Sunday for Moses Lake
Area-Upper Columbia Basin-Waterville Plateau-Wenatchee Area.
&&Hazardous weather outlook, Feb 8, 6:05 AM PST, 17 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 605 AM PST SAT FEB 8 2014 IDZ001-002-WAZ034>038-041>044-091415- NORTHERN PANHANDLE-COEUR D'ALENE AREA-MOSES LAKE AREA- UPPER COLUMBIA BASIN-SPOKANE AREA-NORTHEAST MOUNTAINS- OKANOGAN HIGHLANDS-WENATCHEE AREA-EAST SLOPES NORTHERN CASCADES- OKANOGAN VALLEY-WATERVILLE PLATEAU- 605 AM PST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH NEXT WEEK WITH MOUNTAIN SNOW AND MIXED RAIN AND SNOW IN THE VALLEYS. THERE IS ALSO A THREAT OF FREEZING RAIN AND SLEET MID WEEK. GUSTY WINDS ALSO POSSIBLE AROUND TUESDAY. IDZ003-004-026-027-WAZ031>033-091415- IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- 605 AM PST SAT FEB 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SIGNIFICANT SNOWS WILL FALL THIS MORNING ACROSS MUCH OF SOUTHEAST WASHINGTON AND THE CAMAS PRAIRIE REGION OF IDAHO. SEE THE LATEST WINTER WEATHER ADVISORIES ON OUR WEB PAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL STORM SYSTEMS ARE EXPECTED TO IMPACT THE AREA INTO NEXT WEEK. ON SUNDAY MOST OF WHAT FALLS WILL BE SNOW. WARMER AIR WILL MOVE INTO THE REGION BY MONDAY AND PERSIST THROUGH MOST OF THE WEEK. THIS WILL RESULT IN A MIX OF RAIN AND SNOW IN THE VALLEYS WITH SNOW OVER THE MOUNTAINS AND HIGHER TERRAIN. THERE IS ALSO A THREAT OF FREEZING RAIN AND SLEET MID WEEK. GUSTY WINDS ALSO POSSIBLE AROUND TUESDAY.
In the hours before
Local storm report, Feb 8, 6:56 PM PST, 4 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPOKANE WA
656 PM PST SAT FEB 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ASOTIN 46.34N 117.04W
02/08/2014 E3.0 INCH ASOTIN WA PUBLIC
REPORT VIA FACEBOOK
0700 AM SNOW GENESEE 46.55N 116.93W
02/08/2014 M1.1 INCH LATAH ID CO-OP OBSERVER
MCGREGOR OFFICE
0700 AM HEAVY SNOW FIELDS SPRING S.P. 46.08N 117.17W
02/08/2014 M4.0 INCH ASOTIN WA CO-OP OBSERVER
0700 AM SNOW POTLATCH 46.97N 116.88W
02/08/2014 M2.0 INCH LATAH ID CO-OP OBSERVER
0700 AM SNOW ASOTIN 46.20N 117.25W
02/08/2014 M2.0 INCH ASOTIN WA CO-OP OBSERVER
0700 AM SNOW 1 SW MOSCOW 46.72N 117.02W
02/08/2014 M3.0 INCH LATAH ID TRAINED SPOTTER
COCORAHS ID-LT-3
0700 AM SNOW 1 E MOSCOW 46.73N 116.97W
02/08/2014 M1.2 INCH LATAH ID TRAINED SPOTTER
COCORAHS ID-LT-7
0700 AM HEAVY SNOW 6 SE WAHA 46.15N 116.76W
02/08/2014 M7.0 INCH NEZ PERCE ID PUBLIC
SOLDIERS MEADOWS
0751 AM SNOW 6 S SANTA 47.06N 116.44W
02/08/2014 M1.0 INCH BENEWAH ID CO-OP OBSERVER
FERNWOOD
0800 AM SNOW NEZPERCE 46.23N 116.24W
02/08/2014 M3.4 INCH LEWIS ID CO-OP OBSERVER
1000 AM SNOW LEWISTON 46.39N 116.99W
02/08/2014 M2.9 INCH NEZ PERCE ID OFFICIAL NWS OBS
LEWISTON ORCHARDS
0600 PM SNOW LA CROSSE 46.81N 117.88W
02/08/2014 M1.0 INCH WHITMAN WA CO-OP OBSERVER
0600 PM SNOW WINCHESTER 46.24N 116.62W
02/08/2014 M4.4 INCH LEWIS ID CO-OP OBSERVER
&&
MATNearby
Winter Storm Warnings in Idaho, 2014Winter Storm Warnings in Washington, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.